# SDR IPXA10561156

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  NR1 ENG PYLON SUPPORT CLIP CRACKED AT FASTENER LOCATION AT NAC STA 205 UNDER FWD SIDE OF PANEL 435AR (MARKED, REPLACED CLIP IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-10-02-OG, STEP 8C.
